# SDR GTIA050194

- Difficulty date: June 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 304 - DURING CLIMB-OUT, LEFT ENGINE EGT BEGAN TO CLIMB JUST BELOW MAX TEMP, REDUCED POWER TO MAINTAIN MAX TEMP.  FLIGHT ATTENDANT REPORTED LOUD NOISE FROM LEFT ENGINE AND RETURNED TO MCO, AIRCRAFT TAIL SWAP WITH 832.  REMOVED AND REPLACED LEFT ENGINE, OPS AND LEAK CHECK GOOD.  (M)
